# SDR R61A2024080300345

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 26,532 hours, 18,078 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO YOKE PITCH TRIM SWITCH FELT IN REVERSE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R FO SIDE PITCH TRIM SWITCH ASSEMBLY.
